MathSciNet Relay Station
MathSciNet bibliographic data
MR1621725 17B01 (15A72 17B05 20C05)
Bryant, R. M.; Stöhr, Ralph On the module structure of free Lie algebras. Trans. Amer. Math. Soc. 352 (2000), no. 2, 901–934.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement